English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Analogue of Newton-Puiseux series for non-holonomic D-modules and factoring

MPS-Authors
/persons/resource/persons235358

Grigoriev,  Dima
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

grigoriev_analogue_2009.pdf
(Any fulltext), 253KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Grigoriev, D. (2009). Analogue of Newton-Puiseux series for non-holonomic D-modules and factoring. Moscow Mathematical Journal, 9(4), 775-800. Retrieved from http://logic.pdmi.ras.ru/~grigorev/pub/puiseux_journal.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2680-0
Abstract
There is no abstract available